Homotopy analysis method for space- and time-fractional KdV equation


MOHYUD-DIN S. T. , YILDIRIM A. , Yuluklu E.

INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW, vol.22, pp.928-941, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22
  • Publication Date: 2012
  • Doi Number: 10.1108/09615531211255798
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW
  • Page Numbers: pp.928-941

Abstract

Purpose - The purpose of this paper is to present numerical solutions for the space- and time-fractional Korteweg-de Vries (KdV) equation using homotopy analysis method (HAM). The space and time-fractional derivatives are described in the Caputo sense. The paper witnesses the extension of HAM for fractional KdV equations.